MathSciNet Relay Station
MathSciNet bibliographic data
MR2193997 (2007b:60226) 60K25 (60J10 60J22 60K15)
Li, Quan-Lin; Zhao, Yiqiang Q. Light-tailed asymptotics of stationary probability vectors of Markov chains of $GI/G/1$ type. Adv. in Appl. Probab. 37 (2005), no. 4, 1075–1093.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement